RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 5(251), Pages 203–204 (Mi umn2258)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Finite-zone analogues of $N$-multiplet solutions of the Korteweg–de Vries equation

R. A. Sharipov


Full text: PDF file (155 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1986, 41:5, 165–166

Bibliographic databases:

MSC: 35Q53, 35Q51, 32A20
Received: 10.04.1986

Citation: R. A. Sharipov, “Finite-zone analogues of $N$-multiplet solutions of the Korteweg–de Vries equation”, Uspekhi Mat. Nauk, 41:5(251) (1986), 203–204; Russian Math. Surveys, 41:5 (1986), 165–166

Citation in format AMSBIB
\Bibitem{Sha86}
\by R.~A.~Sharipov
\paper Finite-zone analogues of $N$-multiplet solutions of the Korteweg--de~Vries equation
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 5(251)
\pages 203--204
\mathnet{http://mi.mathnet.ru/umn2258}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=878353}
\zmath{https://zbmath.org/?q=an:0659.35083}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1986RuMaS..41..165S}
\transl
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 5
\pages 165--166
\crossref{https://doi.org/10.1070/RM1986v041n05ABEH003447}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J565900027}


Linking options:
  • http://mi.mathnet.ru/eng/umn2258
  • http://mi.mathnet.ru/eng/umn/v41/i5/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. A. Sharipov, “Multiplet solutions of the Kadomtsev–Petviashvili equation against a finite-zone background”, Russian Math. Surveys, 42:5 (1987), 177–178  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. R. F. Bikbaev, R. A. Sharipov, “Asymptotics at $t\to\infty$ of the solution to the Cauchy problem for the Korteweg–de Vries equation in the class of potentials with finite-gap behavior as $x\to\pm\infty$”, Theoret. and Math. Phys., 78:3 (1989), 244–252  mathnet  crossref  mathscinet  zmath  isi
    3. Gesztesy F., “Inverse spectral theory as influenced by Barry Simon”, Spectral Theory and Mathematical Physics: a Festschrift in Honor of Barry Simon'S 60th Birthday - Ergodic Schrodinger Operators, Singular Spectrum, Orthogonal Polynomials, and Inverse Spectral Theory, Proceedings of Symposia in Pure Mathematics, 76, no. 2, 2007, 741–820  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:150
    Full text:54
    References:15
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019